It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acute Respiratory Distress Syndrome (ARDS) Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 11-28-2011, 03:40 PM   #1
Newbie
(male)
 
Join Date: Nov 2011
Location: england
Posts: 3
terryblueeyes HB User
Angry rampril and asprin

has anyone taken rampril with asprin and over say after 4 to 6 month of taking rampril there breathing comes shallow at night.. like they cant get enouth air into there lungs.. or somthing stuck in there windpipe.. its off and on for the last 2 weeks!!

 
Sponsors Lightbulb
   
Old 12-23-2011, 09:22 AM   #2
Newbie
(female)
 
Join Date: Dec 2011
Location: Rocky Mount, NC, USA
Posts: 3
shannonwall9395 HB User
Re: rampril and asprin

Quote:
Originally Posted by terryblueeyes View Post
has anyone taken rampril with asprin and over say after 4 to 6 month of taking rampril there breathing comes shallow at night.. like they cant get enouth air into there lungs.. or somthing stuck in there windpipe.. its off and on for the last 2 weeks!!
why do you feel the medication is causing this problem?

 
Sponsors Lightbulb
   
Old 01-30-2012, 08:45 AM   #3
Senior Member
(female)
 
Join Date: Nov 2003
Location: warsaw, IN
Posts: 137
cdaus HB User
Re: rampril and asprin

There are interactions between the two drugs but they should not affect your breathing unless you have allergy issues...

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 10:40 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!